de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Model Reduction for Stochastic Systems

Benner, P., & Redmann, M. (2015). Model Reduction for Stochastic Systems. Stochastic Partial Differential Equations: Analysis and Computations, 3(3), 291-338. doi:10.1007/s40072-015-0050-1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-A60E-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-6007-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Redmann, Martin1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, escidoc:1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s40072-015-0050-1
Other: pubdata_escidoc:2161297
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Stochastic Partial Differential Equations: Analysis and Computations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (3) Sequence Number: - Start / End Page: 291 - 338 Identifier: -